MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC ANATOMIC EXT 23; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC ANATOMIC EXT 23; HEART-VALVE, MECHANICAL
Model Number ONXANE-23
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report received onxane -23 serial number:(b)(6) was explanted on (b)(6) 2023.
 
Event or Problem Description
According to the initial report received onxane -23 serial number: (b)(6) was explanted on (b)(6) 2023.Multiple attempts to obtain additional information have gone unmet.This investigation is relegated to onxane -23 serial number: (b)(6).
 
Additional Manufacturer Narrative
The manufacturing records for onxane-23 sn (b)(6) were reviewed, and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.Change orders le (b)(4) were issued for leaflet tuning as a part of the standard manufacturing process.During the investigation no non-conformances or deviations were identified.On (b)(6) 2018 an onxane-23 sn (b)(6) was used in a case for a 26-year-old female in the aortic position.A second aortic on-x was reported to device tracking as implanted in the same position, same patient: (b)(6) 2023 onxane-23 sn (b)(6) (1,660 days post-implant).Multiple attempts to receive additional information received no response.Review of manufacturing records show no processing issues with the original valve.The valve was not returned to the manufacturer for examination.We have no information about the explanted on-x valve other than the tracking notice and assume the valve was discarded on site.Consequently, we do not have enough information to know what, if any, contribution the valve had to the decision to replace it.The instructions for use for the on-x valve lists the possibility of explantation as a consequence of a complication of prosthetic heart valve replacement [ifu].But in this instance, we do not have any information to help us identify that complication.There is not enough information to determine what, if any, contribution the on-x valve had to the decision for its removal.The review of manufacturing records show no processing issues with the original valve.The valve was not returned to the manufacturer for examination.We have no information about the explanted on-x valve other than the tracking notice and assume the valve was discarded on site.Consequently, we do not have enough information to know what, if any, contribution the valve had to the decision to replace it.The instructions for use for the on-x valve lists the possibility of explantation as a consequence of a complication of prosthetic heart valve replacement [ifu].But in this instance, we do not have any information to help us identify that complication.There is not enough information to determine what, if any, contribution the on-x valve had to the decision for its removal.There is not sufficient data to determine a valve failure mode; thus, severity and occurrence is not evaluated.The root cause was determined to be unknown.There is no information about the explanted on-x valve.Adequate information is not present to know what, if any, contribution the valve had to the decision for it to be replaced.This event does not identify additional hazards or modify the probability and severity of existing hazards, and the ifu adequately communicates risk.This complaint was reviewed for a capa evaluation and a capa is not warranted.Field assurance will continue to monitor similar complaints to determine if additional actions are warranted; however, at this time no further actions are necessary.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by (b)(4).

Brand Name
ONX AORTIC ANATOMIC EXT 23
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 79752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key17244179
Report Number1649833-2023-00018
Device Sequence Number17850260
Product Code LWQ
UDI-Device Identifier00851788001662
UDI-Public851788001662
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/06/2024
Device Model NumberONXANE-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2023
Supplement Date Received by Manufacturer06/03/2023
Initial Report FDA Received Date07/01/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale